# SDR DALA2024123112107

- Difficulty date: December 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, #5 SLAT TRACK CUT OUT HAS A CRACK AT UPPER OUTBOARD CORNER. VERIFIED BY HFEC AT .236 INCHES LONG. MARKED/PHOTO. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0679:5741-2001-LH/020 00163 REPAIRED PER ER/A 602228-14TR REV A SECTION I. NR 00163. R/H TRACK 5. CRACK LENGTH .236". TRIM OUT LENGTH .600" SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0679:5741-2001-LH/020 00163 REPAIRED PER ER/A 602228-14TR REV A SECT ION I. NR 00163. R/H TRACK 5. CRACK LENGTH .236". TRIM OUT LENGTH .600". (LP# 0730710)
